# SDR KCSA201610071078

- Difficulty date: October 7, 2016
- Submitted: October 8, 2016
- Operation: Air carrier
- Aircraft: N402KZ
- Make and model: Boeing 747481F
- Aircraft serial: 34017
- Aircraft time: 38,394 hours, 7,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT L1854 MAIN DECK FWD CREW DOOR INOPERATIVE.
